# SDR UALA2013071905094

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 52,663 hours, 21,041 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Exhaust Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC PACK RAM AIR EXHAUST DUCT OUTLET VERTICLE SIDE WALLS ARE CRACKED.  REPLACED RT AC PACK RAM AIR OUTLET FLAP IAW AMM.  FLAP ACTUATOR NEEDS TO BE INSTALLED IAW AMM 21-61-52.
